# SDR UHLA201602230077

- Difficulty date: February 23, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000144
- Aircraft time: 23,805 hours, 14,895 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP LOW RATE ENROUTE. FLAPS WOULD NOT GO DOWN FOR LANDING. DECLARED EMERGENCY, LANDED WITOUT INCIDENT. R & R NR 2 RT WING ACTUATOR IAW AMM 27-51-01 AND 27-51-03 AND PERFORMED FLAP CONTROL SYSTEM ELECTRICAL RIGGING IAW AMM 27-50-0.  OPS CHECK OF FLAPS GOOD IAW AMM 27-51-01 AND 27-50-00.
